# SDR ASAA9940118

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bolt
- Condition: Loose
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 426 - CREW REPORTED THAT THE CAPTAINS WINDOW WAS BINDING.  INSPECTED AND FOUND THAT THE LOWER ROLLER BEARING ATTACH BOLT WAS LOOSE.  TIGHTENED BOLT.  CLEANED AND LUBRICATED TRACK.  WINDOW OPERATED NORMALLY.  (M)
